# SDR USAA20090723BB116

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GLA - FLT 768  PHL TO GLA.  FRONT RIGHT WINDOW HEAT ON UPPER BORDER OF WINDSHIELD ARCING.  ARCING STOPS WHEN POWER REMOVED BY TURNING OFF WINDOW HEAT SWITCH.  REPLACED NUMBER ONE WINDSHIELD RIGHT AND WINDOW HEAT CONTROLLER.
